# SDR USAA2011092600011

- Difficulty date: August 17, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800100
- Part serial: 1986
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON RIGHT OUTBOARD AFT FLAP TRAILING EDGE APPROX 66 INCHES FROM INBOARD END & 4 INCHES FROM TRAILING EDGE.  REPLACED RIGHT OUTBOARD AFT FLAP ASSEMBLY IAW EA 130684, A319 AMM 27-54-62.
